(Closed) Anxiety and going off the pill

posted 6 years ago in Wellness
Post # 3
Member
4961 posts
Honey bee
  • Wedding: August 2013

My face broke out like crazy, my periods became heavier and my cramps worsened. I now have menstrual migraines every month, no exception. However, I also lost 15 lbs. I personally would never go on the pill again due to all the side effects.  It took a few months for things to “even out” in terms of moods and things. Maybe try some herbal stuff like “estroSense” which helps the body metabolize excess estrogen. But, obviously check with a doc about stuff like that. ^-^ I do hope you feel better soon. 

Post # 4
Member
119 posts
Blushing bee
  • Wedding: June 2012

My anxiety got worse after I stopped the ring (this May) and I became extremely emotional too. I mean really bad. I began to get panic attacks, which I still get occasionally. My emotions have pretty much evened out and my period has finally gotten back to normal. Maybe talk to your dr. or psychiatrist if you had one about what is normal.

The topic ‘Anxiety and going off the pill’ is closed to new replies.

Find Amazing Vendors